# SDR HEEA0014112

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Sulfidation
- Location: 1st Stage
- Part time: 1,056 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO COMPRESSOR IMPELLER CYCLES.  TURBINE DISASSEMBLED DUE TO LOW POWER ON TEST CELL.  UPON INSPECTION OF TURBINE PARTS NOTED:  MINOR SULPHIDATION ON ALL BLADES OF NR1 WHEEL. SCRAPPED #1 WHEEL.
